MathSciNet Relay Station
MathSciNet bibliographic data
MR1793613 11J71 (11J54 11J83)
Boca, Florin P.; Zaharescu, Alexandru Pair correlation of values of rational functions (mod $p$). Duke Math. J. 105 (2000), no. 2, 267–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement